International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 1, Pages 137-143
Application of decomposition to hyperbolic, parabolic, and elliptic partial differential equations
Center for Applied Mathematics, University of Georgia, Athens 30602, Georgia
Received 22 September 1987
Copyright © 1989 G. Adomian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The decomposition method is applied to examples of hyperbolic, parabolic,
and elliptic partial differential equations without use of linearizatlon techniques.
We consider first a nonlinear dissipative wave equation; second, a nonlinear equation
modeling convectlon-diffusion processes; and finally, an elliptic partial differential